MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE TIBIAL TRAY FIX CEMENTED S4 RM; KNEE TIBIAL TRAY CEMENTED

MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE TIBIAL TRAY FIX CEMENTED S4 RM; KNEE TIBIAL TRAY CEMENTED
Model Number 02.18.TF4.RM
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 15 december 2022: lot 2001395: 30 items manufactured and released on 29-may-2020.Expiration date: 2025-05-21.No anomalies found related to the problem.To date, all the items of the same lot have been sold without any similar reported event in the period of review.Additional involved implant: batch review of moto partial knee 02.18.004rm anatomical femoral component cemented s4 rm (k162084) lot.2004506 performed on 15 december 2022: lot 2004506: 41 items manufactured and released on 10-jul-2020.Expiration date: 2025-07-03.No anomalies found related to the problem.To date, all the items of the same lot have been sold without any similar reported event in the period of review.
 
Event or Problem Description
At about 2 years and 1 month post primary, revision surgery for moto tibia and femur (medial) implants loosening.Gmk sphere implanted successfully.

Brand Name
MOTO PARTIAL KNEE TIBIAL TRAY FIX CEMENTED S4 RM
Common Device Name
KNEE TIBIAL TRAY CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key16139959
Report Number3005180920-2022-00972
Device Sequence Number17823217
Product Code HSX
UDI-Device Identifier07630030896767
UDI-Public07630030896767
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K162084
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/21/2025
Device Model Number02.18.TF4.RM
Device Catalogue Number02.18.TF4.RM
Device Lot Number2001395
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2022
Initial Report FDA Received Date01/11/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/29/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexMale